Large Time Asymptotics For The Fractional Nonlinear Schrödinger Equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We consider the Cauchy problem for the fractional nonlinear Schrödinger equation (Formula Presented) where λ ϵ ℝ, the order of the fractional derivative α ϵ (Formula Presented). We obtain the large time asymptotic behavior of solutions which has a logarithmic phase modifications for a large time comparing with the linear problem.

Original languageEnglish
Pages (from-to)31-80
Number of pages50
JournalAdvances in Differential Equations
Volume25
Issue number1-2
Publication statusPublished - 2020 Jan

Fingerprint

Dive into the research topics of 'Large Time Asymptotics For The Fractional Nonlinear Schrödinger Equation'. Together they form a unique fingerprint.

Cite this